MathSciNet Relay Station
MathSciNet bibliographic data
MR2400722 (2009f:14045) 14G35 (11F60 11G18 14G32 14K10)
Chai, Ching-Li Methods for $p$-adic monodromy. J. Inst. Math. Jussieu 7 (2008), no. 2, 247–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement